zbMATH — the first resource for mathematics

Stochastic differential reinsurance games with capital injections. (English) Zbl 1425.91237
Summary: This paper investigates a class of reinsurance game problems between two insurance companies under the framework of non-zero-sum stochastic differential games. Both insurers can purchase proportional reinsurance contracts from reinsurance markets and have the option of conducting capital injections. We assume the reinsurance premium is calculated under the generalized variance premium principle. The objective of each insurer is to maximize the expected value that synthesizes the discounted utility of his surplus relative to a reference point, the penalties caused by his own capital injection interventions, and the gains brought by capital injections of his competitor. We prove the verification theorem and derive explicit expressions of the Nash equilibrium strategy by solving the corresponding quasi-variational inequalities. Numerical examples are also conducted to illustrate our results.
91B30 Risk theory, insurance (MSC2010)
91A15 Stochastic games, stochastic differential games
91A23 Differential games (aspects of game theory)
Full Text: DOI
[1] Aïd, R.; Basei, M.; Callegaro, G.; Campi, L.; Vargiolu, T., Nonzero-sum stochastic differential games with impulse controls: a verification theorem with applications, (2018), Preprint
[2] Asmussen, S.; Højgaard, B.; Taksar, M., Optimal risk control and dividend distribution policies: example of excess-of-loss reinsurance for an insurance corporation, Finance Stoch., 4, 299-324, (2000) · Zbl 0958.91026
[3] Asmussen, S.; Taksar, M., Controlled diffusion models for optimal dividend pay-out, Insurance Math. Econom., 20, 1-15, (1997) · Zbl 1065.91529
[4] Azcue, P.; Muler, N., Optimal reinsurance and dividend distribution policies in the Cramér-Lundberg model, Math. Finance, 15, 261-308, (2005) · Zbl 1136.91016
[5] Bai, L.; Guo, J., Optimal proportional reinsurance and investment with multiple risky assets and no-shorting constraint, Insurance Math. Econom., 42, 968-975, (2008) · Zbl 1147.93046
[6] Bensoussan, A.; Siu, C. C.; Yam, S. C.P.; Yang, H., A class of non-zero-sum stochastic differential investment and reinsurance games, Automatica, 50, 2025-2037, (2014) · Zbl 1297.93180
[7] Borch, K., Reciprocal reinsurance treaties, Astin Bull., 1, 170-191, (1960)
[8] Choulli, T.; Taksar, M.; Zhou, X., A diffusion model for optimal dividend distribution for a company with constraints on risk control, SIAM J. Control Optim., 41, 1946-1979, (2003) · Zbl 1084.91047
[9] Eisenberg, J.; Schmidli, H., Optimal control of capital injections by reinsurance in a diffusion approximation, Blätter DGVFM, 30, 1-13, (2009) · Zbl 1183.91069
[10] Højgaard, B.; Taksar, M., Optimal proportional reinsurance policies for diffusion models, Scand. Actuar. J., 2008, 2, 166-180, (1998) · Zbl 1075.91559
[11] Jin, Z.; Yang, H.; Yin, G., Numerical methods for optimal dividend payment and investment strategies of regime-switching jump diffusion models with capital injections, Automatica, 49, 2317-2329, (2013) · Zbl 1364.93863
[12] Li, M.; Yin, G., Optimal threshold strategies with capital injections in a spectrally negative Lévy risk model, J. Ind. Manag. Optim., (2017)
[13] Li, P.; Zhou, M.; Yin, C., Optimal reinsurance with both proportional and fixed costs, Statist. Probab. Lett., 106, 134-141, (2015) · Zbl 1398.91341
[14] Liang, Z.; Guo, J., Optimal combining quota-share and excess of loss reinsurance to maximise the expected utility, J. Appl. Math. Comput., 36, 11-25, (2011) · Zbl 1232.93100
[15] Liang, Z.; Yuen, K. C.; Cheung, K. C., Optimal reinsurance-investment problem in a constant elasticity of variance stock market for jump-diffusion risk model, Appl. Stoch. Models Bus. Ind., 28, 585-597, (2012) · Zbl 1286.91068
[16] Lindensjö, K., Lindskog, F., 2019. Optimal dividends and capital injection under dividend restrictions. Working paper.
[17] Løkka, A.; Zervos, M., Optimal dividend and issuance of equity policies in the presence of proportional costs, Insurance Math. Econom., 42, 954-961, (2008) · Zbl 1141.91528
[18] Meng, H.; Li, S.; Jin, Z., A reinsurance game between two insurance companies with nonlinear risk processes, Insurance Math. Econom., 62, 91-97, (2015) · Zbl 1318.91120
[19] Meng, H.; Zhou, M.; Siu, T., Optimal dividend-reinsurance with two types of premium principles, Probab. Engrg. Inform. Sci., 30, 224-243, (2016) · Zbl 1414.91220
[20] Neumann, J. V.; Morgenstern, O., Theory of Games and Economic Behaviour, (1953), Princeton University Press, 1953
[21] Shreve, S. E.; Lehoczky, J. P.; Gaver, D. P., Optimal consumption for general diffusions with absorbing and reflecting barriers, SIAM J. Control Optim., 22, 1, 55-75, (1984) · Zbl 0535.93071
[22] Wang, N.; Zhang, N.; Jin, Z.; Qian, L., Robust non-zero-sum investment and reinsurance game with default risk, Insurance Math. Econom., 84, 115-132, (2019) · Zbl 1419.91386
[23] Wei, J.; Yang, H.; Wang, R., Optimal reinsurance and dividend strategies under the Markov-modulated insurance risk model, Stoch. Anal. Appl., 28, 1078-1105, (2010) · Zbl 1219.93148
[24] Yao, D.; Yang, H.; Wang, R., Optimal dividend and capital injection problem in the dual model with proportional and fixed transaction costs, European J. Oper. Res., 211, 568-576, (2011) · Zbl 1237.91143
[25] Yin, C.; Wen, Y., Optimal dividend problem with a terminal value for spectrally positive Lévy processes, Insurance Math. Econom., 53, 769-773, (2013) · Zbl 1290.91176
[26] Yin, C.; Yuen, K. C., Optimal dividend problems for a jump-diffusion model with capital injections and proportional transaction costs, J. Ind. Manag. Optim., 11, 1247-1262, (2015) · Zbl 1328.93285
[27] Zeng, X., A stochastic differential reinsurance game, J. Appl. Probab., 47, 335-349, (2010) · Zbl 1222.93238
[28] Zhang, X.; Meng, H.; Zeng, Y., Optimal investment and reinsurance strategies for insurers with generalised mean – variance premium principle and no-short selling, Insurance Math. Econom., 67, 125-132, (2016) · Zbl 1348.91193
[29] Zhang, X.; Zhou, M.; Guo, J., Optimal combinational quota-share and excess-of-loss reinsurance policies in a dynamic setting, Appl. Stoch. Models Bus. Ind., 23, 63-71, (2007) · Zbl 1152.91039
[30] Zhou, M.; Yuen, K. C., Optimal reinsurance and dividend for a diffusion model with capital injection: Variance premium principle, Econ. Model., 29, 198-207, (2012)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.